# SDR IPXA13678654

- Difficulty date: May 21, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 43,243 hours, 13,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, FOUND WORN OUT ON THE STUD HOLE OF SEAT TRACK AT BS 1500, LBL 33.00     REPAIR IAW SRM 53-00-52 REPAIR 9 REV.56
